# SDR TWAA9908707

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING MC8-AD-AM FOUND THE RT LONGERON FLANGE ON LONGERON 1 CRACKED ONE INCH AT BELT RING STA 642.  SPLICED IN NEW LONGERON SECTION PER SRM 53-02, FIG 18.  CHECK-C 4-12-99 STL.
